MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; RESANO FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST; RESANO FORCEPS
Model Number 470181-08
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the 8mm resano forceps instrument and completed the device evaluation.The instrument was analyzed and found to have a frayed pitch cable at the clevis hub.Some filaments of the cable were frayed, but the cable is not fully broken.The frayed cable strands stuck out at the wrist.The was no evidence of discoloration or corrosion/contamination on the cables to indicate a reprocessing induced issue.
 
Event or Problem Description
It was reported that the 8mm resano forceps instrument had a broken wire out of the panel.

Brand Name
ENDOWRIST
Common Device Name
RESANO FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key19235981
Report Number2955842-2024-14208
Device Sequence Number8106493
Product Code NAY
UDI-Device Identifier00886874112304
UDI-Public(01)00886874112304(10)S10170508
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470181-08
Device Catalogue Number470181
Device Lot NumberS10170508 0008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexPrefer Not To Disclose